HOME    About this site    mypage    Japanese    library    university    Feedback

University of the Ryukyus Repository >
Faculty of Science >
Bulletin >
Ryukyu mathematical journal  >
Vol.3 (1990) >

Title :Saturation of iterations of multiplier operators in Banach spaces
Authors :Nishishiraho, Toshihiko
Authors alternative :西白保, 敏彦
Issue Date :31-Jan-1991
Type Local :紀要論文
ISSN :1344-008X
Publisher :Department of Mathematics, College of Science, University of the Ryukyus
URI :http://hdl.handle.net/20.500.12000/16048
Citation :Ryukyu mathematical journal Vol.3 p.45 -84
Appears in Collections:Vol.3 (1990)

Files in This Item:

File Description SizeFormat
Vol3p045.pdf7279KbAdobe PDFView/Open